# SDR 95ZZZW263

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54341
- Make and model: Boeing 727231
- Aircraft serial: 21628
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244143
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING CLIMB, NR 3 ENGINE FIREWARNING SOUNDED.  REDUCED POWER ON THE NR 3 ENGINE AND FIREWARNING CEASED.  FOUND 13TH STAGE DUCT AND PERFORMED A HIGH POWER LEAK CHECK.  CHECKED NORMAL.  CHECK C-1 11-21-94 - MCI.
